# SDR IXKA960028

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 3456 · Omega Navigation System
- Part: Omega Rpu
- Part number: 4573000434
- Condition: Inoperative
- Location: Cockpit
- Component: Litton
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 2, EWR-BDA - AIR TURN BACK DUE TO OMEGA READING ERROR WITH FLIGHT PLAN.  REMOVED AND REPLACED OMEGA RPU, OPS CHECK OK AS PER MM 34-68-01.  (M)
